Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child drank lysol by accident. What will happen?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
What happens if a one year old drinks lysol by accident
Posted Sat, 28 Sep 2013 in Medicines and Side Effects
Answered by Dr. Synthyia Bhagat 50 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

I understand your concern.

Lysol is a phenolic compound which causes various symptoms like pain and burning sensation in mouth,vomiting.nausea,cns depression.
But symptoms depends upon amount of lysol ingested.
Since it has a bad smell so it is very unlikely for children to ingest it in large amount.
Rinse his mouth with water.
Give water to drink.
Give milk in large quantity to drink.
In the meantime if any symptoms develop take him to emergency where further management will be done depending upon condition.

Hope I have answered your query,Let me know if you have any further question.
Wishing your child good health.
God bless..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor